# SDR A6WA200940387

- Difficulty date: June 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 13,698 hours, 12,793 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON REAR PRESSURE BULKHEAD WEB FS 621.00, LBL 27.00, WL 130.00.  ON REAR PRESSURE BULKHEAD WEB 621.00, LBL 27.00, WL 130.00.  REPAIR CARRIED OUT IAW REO 601R-53-61-154, REV B.  (K)
